# SDR CALA2014011690166

- Difficulty date: January 16, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 42,184 hours, 17,205 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST THRU CIDS FAILED GIVING A 33-51-18 EPSU EMERGENCY BATTERY RT.   REPLACED RT MID BATTERY IAW MM 33-51-38, OPERATIONS CHECKED OK.
